Translator Disclaimer
Summer 2012 Cohomology and L-values
Hiroyuki Yoshida
Kyoto J. Math. 52(2): 369-432 (Summer 2012). DOI: 10.1215/21562261-1551003

Abstract

In a paper published in 1959, Shimura presented an elegant calculation of the critical values of L-functions attached to elliptic modular forms using the first cohomology group. We will show that a similar calculation is possible for Hilbert modular forms over real quadratic fields using the second cohomology group. We present explicit numerical examples calculated by this method.

Citation

Download Citation

Hiroyuki Yoshida. "Cohomology and L-values." Kyoto J. Math. 52 (2) 369 - 432, Summer 2012. https://doi.org/10.1215/21562261-1551003

Information

Published: Summer 2012
First available in Project Euclid: 24 April 2012

zbMATH: 1290.11084
MathSciNet: MR2914881
Digital Object Identifier: 10.1215/21562261-1551003

Subjects:
Primary: 11F41, 11F75

Rights: Copyright © 2012 Kyoto University

JOURNAL ARTICLE
64 PAGES


SHARE
Vol.52 • No. 2 • Summer 2012
Back to Top